# SDR DALA2017051704036

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 62,324 hours, 24,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Out Of Position
- Location: Door Mooring
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT IN TURBULANCE, THE RT AFT ENTRY DOOR HANDLE MOVED UP AND AN EICAS MESSAGE ILLUMINATED.  REMAINED SAME THROUGHOUT FLIGHT. CHECKED MOORING LINE POSITION. ADJUSTED MOORING LINE IAW AMM 25-66. OPS NORMAL.
